MAUDE Adverse Event Report: HALYARD HEALTH STERLING SG NITRILE SENSI-GUARD POWER-FREE EXAM GLOVES; STERLING NITRILE EXAM GLOVES

HALYARD HEALTH STERLING SG NITRILE SENSI-GUARD POWER-FREE EXAM GLOVES; STERLING NITRILE EXAM GLOVES
Model Number 41660
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of (b)(6) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that a customer alleged having an allergic reaction from wearing gloves that involved difficulty breathing, numbness and tingling of the lips.Per the customer the gloves were worn for five minutes prior to having a reaction.Benadryl was taken for the symptoms that lasted for 45 minutes after the gloves were taken off.The customer¿s hands were itchy but no rash, hives or medical intervention reported.The customer is reported to be in stable condition.The customer is allergic to penicillin and fish.No additional information was provided.

Brand Name
STERLING SG NITRILE SENSI-GUARD POWER-FREE EXAM GLOVES
Common Device Name
STERLING NITRILE EXAM GLOVES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6827209
Report Number3011270181-2017-00006
Device Sequence Number19003871
Product Code LZA
UDI-Device Identifier30680651416606
UDI-Public30680651416606
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081089
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Nurse
Device Model Number41660
Device Catalogue Number104166000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2017
Initial Report FDA Received Date08/29/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient Weight86